# SDR AALA20180326011

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,429 hours, 7,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 126238
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY INOPERATIVE AT THE R2 DOOR AFT POSITION.  REPLACED THE EMERGENCY POWER SUPPLY IAW AMM 33-51-06,  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
